# SDR QR9R2024010400002

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724389824
- Aircraft time: 2,592 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: 90517MFL
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

OVERSPEED FAIL #2 ENG AFTER STARTUP. WOULD NOT CLEAR AFTER RESETTING C/B. REMOVED AND REPLACED DOUBLE SENSOR IAW EMM 77-14-00-900-802-A01. MOC SUCCESSFULLY COMPLETED.
